On high dimensional maximal operators

  1. Aldaz, J.M. 1
  2. Lázaro, J.P. 2
  1. 1 Universidad Autónoma de Madrid
    info

    Universidad Autónoma de Madrid

    Madrid, España

    GRID grid.5515.4

  2. 2 Universidad de La Rioja
    info

    Universidad de La Rioja

    Logroño, España

    GRID grid.119021.a

Journal:
Banach Journal of Mathematical Analysis

ISSN: 1735-8787

Year of publication: 2013

Volume: 7

Issue: 2

Pages: 225-243

Type: Article

Export: RIS
Institutional repository: lock_openOpen access editor

Metrics

Cited by

  • Scopus Cited by: 1 (12-06-2021)

Journal Citation Reports

  • Year 2013
  • Journal Impact Factor: 0.967
  • Best Quartile: Q1
  • Area: MATHEMATICS Quartile: Q1 Rank in area: 48/302 (Ranking edition: SCIE)
  • Area: MATHEMATICS, APPLIED Quartile: Q2 Rank in area: 87/251 (Ranking edition: SCIE)

SCImago Journal Rank

  • Year 2013
  • SJR Journal Impact: 0.712
  • Best Quartile: Q2
  • Area: Analysis Quartile: Q2 Rank in area: 59/132
  • Area: Algebra and Number Theory Quartile: Q2 Rank in area: 33/91

CiteScore

  • Year 2013
  • CiteScore of the Journal : 1.4
  • Area: Algebra and Number Theory Percentile: 72
  • Area: Analysis Percentile: 52

Abstract

In this note we describe some recent advances in the area of maximal function inequalities. We also study the behaviour of the centered Hardy-Littlewood maximal operator associated to certain families of doubling, radial decreasing measures, and acting on radial functions. In fact, we precisely determine when the weak type (1, 1) bounds are uniform in the dimension.